Limit-periodic arithmetical functions and the ring of finite integral adeles

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper, we show that the ring of finite integral adeles, together with its Borel field and its normalized Haar measure, is an appropriate probability space where limit-periodic arithmetical functions can be extended to random variables. The natural extensions of additive and multiplicative functions are studied. Besides, the convergence of Fourier expansions of limit-periodic functions is proved.

Original languageEnglish
Pages (from-to)486-506
Number of pages21
JournalLithuanian Mathematical Journal
Issue number4
Publication statusPublished - 2011 Sep 1
Externally publishedYes



  • Fourier expansions
  • limit-periodic arithmetical function
  • limit-periodic compactification
  • multiplicative function
  • Ramanujan expansions
  • ring of finite integral adeles

ASJC Scopus subject areas

  • Mathematics(all)

Cite this